Radial migration in galactic thick discs
Article first published online: 8 MAR 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 422, Issue 2, pages 1363–1383, May 2012
How to Cite
Solway, M., Sellwood, J. A. and Schönrich, R. (2012), Radial migration in galactic thick discs. Monthly Notices of the Royal Astronomical Society, 422: 1363–1383. doi: 10.1111/j.1365-2966.2012.20712.x
- Issue published online: 25 APR 2012
- Article first published online: 8 MAR 2012
- Accepted 2012 February 6. Received 2012 February 3; in original form 2011 September 22
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!